Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Localization for Fourier series on $ {\rm SU}(2)$

Author: R. Mayer
Journal: Trans. Amer. Math. Soc. 130 (1968), 414-424
MSC: Primary 22.65; Secondary 42.00
MathSciNet review: 0229756
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962.
  • [2] L. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, New York, 1953.
  • [3] R. Mayer, Summation of Fourier series on compact groups, Amer. J. Math. 89 (1967), 661-692.
  • [4] I. Segal, The two sided representation of a unimodular locally compact group, Ann. of Math. (2) 51 (1950), 293-298.
  • [5] A. Weil, L'intégration dans les groupes topologiques, Actualités Sci. Indust., No. 1145, Hermann, Paris, 1951.
  • [6] H. Weyl, The theory of groups and quantum mechanics, Dover, New York, 1950.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.65, 42.00

Retrieve articles in all journals with MSC: 22.65, 42.00

Additional Information

PII: S 0002-9947(1968)0229756-4
Article copyright: © Copyright 1968 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia